# SDR REXA2016082301626

- Difficulty date: August 23, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 265 BETWEEN STR 26R TO 26L.  UPON INVESTIGATION, FOUND NO CORROSION TO FS 265 FRAME, CORROSION LIMITED TO STIFFENING ANGLE.  R & R STIFFENING ANGLE IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
